Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 4694305, 10 pages
https://doi.org/10.1155/2017/4694305
Research Article

Bifurcations and Synchronization of the Fractional-Order Bloch System

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2State Key Laboratory for Strength and Vibration of Mechanical Structures, Xi’an Jiaotong University, Shaanxi, Xi’an 710049, China

Correspondence should be addressed to Xiaojun Liu; moc.621@2593ttebylf

Received 13 February 2017; Accepted 6 March 2017; Published 22 March 2017

Academic Editor: Mohamed A. Hajji

Copyright © 2017 Xiaojun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. M. Asheghan, S. S. Delshad, M. T. Hamidi Beheshti, and M. S. Tavazoei, “Non-fragile control and synchronization of a new fractional order chaotic system,” Applied Mathematics and Computation, vol. 222, pp. 712–721, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. S. Dadras, H. R. Momeni, G. Qi, and Z.-l. Wang, “Four-wing hyperchaotic attractor generated from a new 4D system with one equilibrium and its fractional-order form,” Nonlinear Dynamics, vol. 67, no. 2, pp. 1161–1173, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Zeng, Q. Yang, and J. Wang, “Chaos and mixed synchronization of a new fractional-order system with one saddle and two stable node-foci,” Nonlinear Dynamics, vol. 65, no. 4, pp. 457–466, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Diethelm and N. J. Ford, “Multi-order fractional differential equations and their numerical solution,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 621–640, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. K. Diethelm, N. J. Ford, A. D. Freed, and Y. Luchko, “Algorithms for the fractional calculus: a selection of numerical methods,” Computer Methods in Applied Mechanics and Engineering, vol. 194, no. 6–8, pp. 743–773, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. T. Hartley, C. F. Lorenzo, and H. K. Qammer, “Chaos in a fractional order Chua's System,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 42, no. 8, pp. 485–490, 1995. View at Publisher · View at Google Scholar · View at Scopus
  7. Z.-M. Ge and C.-Y. Ou, “Chaos in a fractional order modified Duffing system,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 262–291, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. I. Grigorenko and E. Grigorenko, “Chaotic dynamics of the fractional Lorenz system,” Physical Review Letters, vol. 91, no. 3, Article ID 034101, 2003. View at Google Scholar · View at Scopus
  9. J. G. Lu, “Chaotic dynamics of the fractional-order Ikeda delay system and it synchronization,” Physics Letters A, vol. 59, no. 2, pp. 301–305, 2006. View at Google Scholar
  10. W. Zhang, S. Zhou, H. Li, and H. Zhu, “Chaos in a fractional-order Rössler system,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1684–1691, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. V. Daftardar-Gejji and S. Bhalekar, “Chaos in fractional ordered Liu system,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1117–1127, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. L. Magin, “Generalized fractional order bloch equation with extended delay,” International Journal of Bifurcation and Chaos, vol. 22, no. 4, pp. 91–116, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. Magin, “Fractional Bloch equation with delay,” Computers and Mathematics with Applications, vol. 61, no. 5, pp. 1355–1365, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. Magin, “Transient chaos in fractional Bloch equations,” Computers and Mathematics with Applications, vol. 64, no. 10, pp. 3367–3376, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. R. L. Magin, O. Abdullah, D. Baleanu, and X. J. Zhou, “Anomalous diffusion expressed through fractional order differential operators in the Bloch-Torrey equation,” Journal of Magnetic Resonance, vol. 190, no. 2, pp. 255–270, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. R. Magin, X. Feng, and D. Baleanu, “Solving the fractional order Bloch equation,” Concepts in Magnetic Resonance Part A: Bridging Education and Research, vol. 34, no. 1, pp. 16–23, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Nasr-eddine and H. Tarek, “Chaotic dynamics of the fractional order nonlinear Bloch system,” Electronic Journal of Theoretical Physics, vol. 8, no. 25, pp. 233–244, 2011. View at Google Scholar · View at Scopus
  18. I. Petráš, Fractional-Order Nonlinear Systems: Modeling, Analysis and Simulation, Higher Education Press, Beijing, China, 2011.
  19. E. Hairer, S. P. Nørsett, and G. Wanner, Solving Ordinary Differential Equations I: Nonstiff Problems, vol. 8 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 2nd edition, 1993. View at MathSciNet
  20. E. Hairer and G. Wanner, Solving Ordinary Differential Equations II: Stiff and Differential- Algebraic Problems, vol. 14, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  21. K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Charef, H. H. Sun, Y.-Y. Tsao, and B. Onaral, “Fractal system as represented by singularity function,” IEEE Transactions on Automatic Control, vol. 37, no. 9, pp. 1465–1470, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. S. Tavazoei and M. Haeri, “Limitations of frequency domain approximation for detecting chaos in fractional order systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 4, pp. 1299–1320, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus